# SDR PNSA101101

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 29,864 hours, 32,578 cycles
- Engine: Ge CT79B
- Engine time: 27,319 hours, 30,025 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE ON CLIMBOUT AT 1000FT AGL, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL IMMEDIATELY FOLLOWING A POWER REDUCTION FOR CLIMB POWER.  THERE WAS 2 "BANGS" AND THE ENGINE WENT INTO AUTO COARSENING AND THE ENGINE WAS SHUT DOWN BY THE FLIGHT CREW AND NO TEMPERATURE, TORQUE OR SPEED WAS EXCEEDED, AN EMERGENCY WAS DECLARED.  THE CLIMB CONTINUED AND AT 8000FT A RESTART WAS ACCOMPLISHED AND ALL ENGINE PARAMETERS WERE NORMAL.  THE FLIGHT CONTINUED TO THE INTENDED DESTINATION AND THE EMERGENCY WAS CANCELLED WITH ATC.  MAINTENANCE CONDUCTED A INSPECTION IAW GE SEI- 576, A BORESCOPE AND A GROUND POWER ASSURANCE RUN WAS CONDUCTED.  A CRACKED HP BLEED LINE WAS FOUND DURING THE INSPECTION.  THE CAUSE OF THE COMPRESSOR STALL IS BELIEVED TO BE THE POWER REDUCTION FROM A HIGH POWER SETTING AND A CRACKED BLEED LINE WHICH INDUCED A COMPRESSOR STALL.  AIRCRAFT WAS RELEASED FOR SERVICE.  NO COMPONENT WAS CHANGED AND NO ADJUSTMENTS WERE MADE TO THE ENGINE.
